# SDR SIMA200826603

- Difficulty date: September 20, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Part number: 2770138101
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 9808 CREW REPORTED AN ABORTED TAKE OFF FOR LT WING FUEL LEAKING FROM WING VENT.  C/A R&R LT OUTBOARD FLAP VALVE.  LEAK CHECK GOOD IAW AMM 28-11-04.  ACFT RETURNED TO SERVICE.
